Volume 3, Issue 4 (Journal of Control, V.3, N.4 Winter 2010)                   JoC 2010, 3(4): 46-57 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shariati A, Taghirad H R, Labibi B. A New Approach to Bounded Real Lemma Representation for Linear Neutral Systems. JoC. 2010; 3 (4) :46-57
URL: http://joc.kntu.ac.ir/article-1-154-en.html
Abstract:   (16385 Views)
This paper is concerned with bounded real criterion for linear neutral delay systems. Two new delay-dependent bounded real lemmas (BRLs) are obtained in this paper, in which, Lyapunov theory is used to derive the first delay-dependent representation for BRL. Using a descriptor model transformation of the system and a new Lyapunov-Krasovskii functional, a less conservative bounded real lemma is obtained compared to that of the first BRL. Then sufficient conditions for the system to possess an H-norm less than a prescribed level, is given in terms of a linear matrix inequality (LMI). The significant advantage of the derived bounded real lemmas is their efficiency in designing H controller for the closed-loop neutral systems when delayed term coefficients depend on the controller parameters. Numerical examples are given which illustrate the effectiveness of our proposed BRLs
Full-Text [PDF 232 kb]   (2363 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2014/08/30 | Accepted: 2014/08/30 | Published: 2014/08/30

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb